MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC AFFINITI CVX DIAGNOSTIC ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC AFFINITI CVX DIAGNOSTIC ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number 795190
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A qualified field service engineer assessed the reported behavior on-site and collected all available diagnostic and error logs for analysis.The engineering team performed a comprehensive review of the captured data, including log correlation, and attempts to reproduce the reported issue.The issue could not be reproduced, and no cause was able to be identified.At this time, no further similar issues have been reported for this device.
 
Event or Problem Description
It was reported the affiniti cvx ultrasound system was not available during a critical procedure.During a heart surgery, the system froze.The ultrasound system was exchanged to complete the procedure.There was no reported patient nor user harm associated with this event.Philips has started an investigation, and upon completion, a follow up report will be submitted.

Brand Name
AFFINITI CVX DIAGNOSTIC ULTRASOUND SYSTEM
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
ondrea bermudez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key24526854
Report Number3019216-2026-100080
Device Sequence Number8430537
Product Code IYN
UDI-Device Identifier00884838126909
UDI-Public(01)00884838126909
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K251651
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number795190
Device Catalogue Number795190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown